# SDR R61A20110124

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 8,542 hours, 6,871 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP FAIL MSG ON APPROACH INTO CLT.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT INTO CLT.  MAINTENANCE PERFORMED OPS CHECKS OF FLAP SYSTEM PER EMB AMM AND REPORTED NO DEFECTS FOUND.  A/C WAS RETURNED TO SERVICE.
